# SDR SWAA2019021429599

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 44,244 hours, 23,101 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6557463
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR OUT OF ADJUST IN BRACKET.  ADJUSTED GIRT BAR BRACKET PER AMM.
